# SDR 08142005B

- Difficulty date: August 14, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 23,660 hours, 26,798 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Leaking
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC POWER ON LANDING.  REMOVED AND REPLACED NR 2 BRAKE AND BRAKE LINE.
